On alternating sums of binomial and q-binomial coefficients

Research output: Contribution to journalArticlepeer-review


In this paper we shall evaluate two alternating sums of binomial coefficients by a combinatorial argument. Moreover, by combining the same combinatorial idea with partition theoretic techniques, we provide ^-analogues involving the g-binomial coefficients. Our results are a generalisation of some previous work by Guo and Zhang.

Original languageEnglish
Pages (from-to)257-272
Number of pages16
JournalArs Combinatoria
Publication statusPublished - Jul 2020


  • And phrases, binomial coefficients
  • Gaussian binomial coefficients
  • Integer partitions
  • Q-binomial coefficients

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On alternating sums of binomial and q-binomial coefficients'. Together they form a unique fingerprint.

Cite this